# SDR 2014F00110

- Difficulty date: June 9, 2014
- Submitted: June 12, 2014
- Operation: General aviation
- Aircraft: N972AA
- Make and model: Stbros SD360
- Aircraft serial: SH3754
- Aircraft time: 20,079 hours, 20,623 cycles
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

DURING APPROACH, CREW LOWERED THE LANDING GEAR AND ONLY THE LT MAIN GEAR SHOWED TO BE DOWN AND LOCKED.  ABORTED THE LANDING.  TOWER REPORTED THE GEAR APPEARED TO BE DOWN.   RAN APPROPIATE CHECK LIST AND DETERMINED THE LANDING GEAR WAS DOWN & LOCKED. DECLARED AN EMERGENCY AND LANDED WITHOUT ISSUE.   MAINTENANCE FOUND THAT THE WIRE CONNECTOR TO THE PRINTED CIRCUIT BOARD ASSEMBLY FOR THE LANDING GEAR INDICATION TESTING WAS LOOSE.  WIRE CONNECTOR SECURED AND LANDING GEAR SYSTEM WAS TESTED.
